# SDR FDEA200904021157

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110521207
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DAMAGED AREAS ON RT FRAME C 47 IN SEVERAL HOLES.  REPAIR PERFORMED BY REAM UP THE HOLES IAW 041976/041/2005 ISS A, APPROVED BY EA 6-5310-129126.
